# SDR REXA2020030400287

- Difficulty date: February 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON ANGLES (4 E/A) OF SUPPORTS PROTECTORPLATE LOWER SURROUND STRUCTURE AT GALLEY SERVICE DOOR.               
""SUMMARY: ON NRC. 00214 ANGLES (4 E/A) OF SUPPORTS PROTECTOR PLATE LOWER SURROUND STRUCTURE AT GALLEY SERVICE DOOR WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01                 
"
